5 doctors weighed in:

Been on Nexium (esomeprazole) 40mg daily for 2 weeks!I still have acid reflux all day. had recent weight gain 15lbs in 4 months in abdominal area, is that the cause?

5 doctors weighed in
Dr. Dan Fisher
Internal Medicine
2 doctors agree

In brief: Esophagitis vs GERD.

Sounds like you may have something more than just reflux.
Should try another of the PPI meds such as omeprazole or lansoprazole. If this is not effective you really need to see your doc to understand why these are not getting you relief.

In brief: Esophagitis vs GERD.

Sounds like you may have something more than just reflux.
Should try another of the PPI meds such as omeprazole or lansoprazole. If this is not effective you really need to see your doc to understand why these are not getting you relief.
Dr. Dan Fisher
Dr. Dan Fisher
Thank
Dr. Steven Saunders
Internal Medicine
1 doctor agrees

In brief: Weight gain

Nexium (esomeprazole) is unlikely to cause weight gain.
But the weight gain may indicate another problem in the abdomen which is contributed to the reflux symptoms you've been experiencing.

In brief: Weight gain

Nexium (esomeprazole) is unlikely to cause weight gain.
But the weight gain may indicate another problem in the abdomen which is contributed to the reflux symptoms you've been experiencing.
Dr. Steven Saunders
Dr. Steven Saunders
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available